ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A note on the period of oscillation of non-linear systems

Rangacharyulu, MAV and Srinivasan, P (1973) A note on the period of oscillation of non-linear systems. In: Journal of Sound and Vibration, 29 (2). 207 -213.

[img] PDF
11.pdf - Published Version
Restricted to Registered users only

Download (235Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

This paper deals with two approximate methods of finding the period of oscillations of non-linear conservative systems excited by step functions. The first method is an extension of the analysis presented by Jonckheere [4] and the second one is based on a weighted bilinear approximation of the non-linear characteristic. An example is presented and the approximate results are compared with the exact results

Item Type: Journal Article
Additional Information: Copy right of this article belongs to Elsevier Science.
Department/Centre: Division of Mechanical Sciences > Mechanical Engineering
Date Deposited: 18 Jan 2010 09:40
Last Modified: 19 Sep 2010 05:44
URI: http://eprints.iisc.ernet.in/id/eprint/23173

Actions (login required)

View Item View Item